Mathematische Annalen

, Volume 292, Issue 1, pp 375–381

Orientation-reversing homeomorphisms in surface geography

  • D. Kotschick
Article

DOI: 10.1007/BF01444627

Cite this article as:
Kotschick, D. Math. Ann. (1992) 292: 375. doi:10.1007/BF01444627

Mathematics Subject Classification (1991)

14J2957R5057R55

Copyright information

© Springer-Verlag 1992

Authors and Affiliations

  • D. Kotschick
    • 1
    • 2
  1. 1.Queens' CollegeCambridgeUK
  2. 2.Mathematisches InstitutUniversität BaselBaselSwitzerland